# SDR AALA006071

- Difficulty date: April 14, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNO-CCI - 2 UPPER EMERGENCY PAMPS WHICH SHINE DOWN ON TAIL SLIDE INOPERATIVE.  REMOVED AND REPLACED CHARGER.  OPS CHECK GOOD.  (M)
